Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 19, 2012, 7:45 PM EDT for Glascock County, Warren County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2012, 7:45 PM EDT (23:45 UTC)
- Expired
- Jul 19, 2012, 8:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
Counties Glascock County, GA, Warren County, GA
The radar
The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1023 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
092
WWUS82 KFFC 192345
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT THU JUL 19 2012
GAZ062-075-200015-
745 PM EDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WARREN AND GLASCOCK COUNTIES UNTIL 815 PM EDT...
AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BEALL SPRINGS THE THUNDERSTORM WAS NEARLY
STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WARREN AND GLASCOCK COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE BEALL SPRINGS...WARRENTON...FIVE
POINTS...BASTONVILLE...GIBSON AND REESE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3317 8258 3332 8278 3346 8273 3343 8256
3341 8254 3336 8254 3334 8250
TIME...MOT...LOC 2346Z 287DEG 2KT 3334 8266
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 7:45 PM EDT, 0 minutes earlier.
Area forecast discussion, Jul 19, 7:45 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 745 PM EDT THU JUL 19 2012 .SHORT TERM /REST OF TODAY THROUGH FRIDAY NIGHT/... FOR LATE THIS AFTERNOON INTO TONIGHT...CURRENT REFLECTIVITY INDICATES ISOLATED SHOWER AND THUNDERSTORM INITIATION OCCURRING AFTER 18Z...WHICH FOLLOWS BOTH THE LOCAL WRF AND WRF ARW SOLUTIONS. THIS GUIDANCE IS IN EXCELLENT AGREEMENT WITH THE TIMING AND LOCATION OF CONVECTIVE DEVELOPMENT INTO TONIGHT WITH THE BEST COVERAGE FROM 21-00Z NEAR THE CENTRAL PORTIONS OF THE AREA. THIS SEEMS REASONABLE BASED ON DECENT DIURNAL HEATING NEAR A WEAK SFC TROUGH ACROSS THIS AREA. HAVE THEREFORE FOCUSED LIKELY POPS FOR THE MAJORITY OF THE FORECAST AREA EXCEPT FOR THE SOUTHEAST PORTION FROM 21-00Z WITH CHANCE POPS TRENDING AFTER INTO SLIGHT OVERNIGHT. CANNOT RULE OUT PERSISTENT DEVELOPMENT AFTER SUNSET DUE TO LINGERING OUTFLOW BOUNDARY CONVERGENCE. SBCAPE VALUES HAVE INCREASED TO 2000-3000 J/KG ACROSS THE FORECAST AREA... AND COMBINED WITH HIGH PW VALUES NEAR 2 INCHES...AND WEAK VERTICAL SHEAR... STORM DEVELOPMENT AND EVOLUTION SHOULD BE SIMILAR TO YESTERDAY. HEAVY DOWNBURST RAINFALL...STRONG WINDS...FREQUENT LIGHTNING...AND SMALL HAIL ARE THE MAIN THREATS. SOME STRONG STORMS WILL BE EXPECTED ALONG WITH THE POTENTIAL FOR ISOLATED SEVERE. ON FRIDAY...GUIDANCE IS IN GOOD AGREEMENT WITH UPPER TROUGH ACROSS THE NE CONUS DIGGING SOUTHWARD TOWARD THE NORTHERN PORTION OF THE FORECAST AREA ON FRIDAY. THIS WAVE SHOULD AID FORCING FOR ASCENT ALONG WITH THE APPROACH OF A SFC FRONT FROM THE NORTH NEAR THE TN VALLEY. SPC ALSO HAS A SLIGHT RISK FOR SEVERE STORMS EXTENDED ACROSS THE NORTHWESTERN HALF OF THE FORECAST AREA. HAVE GONE AGAIN WITH LIKELY POPS FOR THE NW MAJORITY OF THE AREA AFTER PEAK DAYTIME HEATING NEAR 21Z. WITH THE UPPER TROUGH AXIS AND SFC FRONT NEAR NORTHERN GA THROUGH FRIDAY NIGHT AND DECENT MOISTURE STILL IN PLACE ACROSS MUCH OF THE AREA... HAVE MAINTAINED CHANCE POPS OVERNIGHT. FOR TEMPS...BASED ON PREVIOUS TRENDS...STUCK CLOSE TO MET GUIDANCE FOR LOWS TONIGHT AND FRIDAY NIGHT WITH HIGHS TOMORROW CLOSER TO WARMER MAV GUIDANCE. OF COURSE THIS MAY NEED ADJUSTMENT DEPENDING ON HOW MUCH LINGERING CLOUD COVERAGE THERE IS IN WAKE OF CONVECTION. 03 BAKER && LONG TERM /SATURDAY THROUGH WEDNESDAY/... /ISSUED AT 411 AM EDT THU JUL 19 2012/ BIG FORECAST STORY FOR THE LONG TERM WILL BE THE FRONTAL BOUNDARY THAT PUSHES INTO THE STATE FOR THE WEEKEND. MODELS FAIRLY CONSISTENT WITH SHOWING SURFACE TROUGH EXTENDING DOWN THE APPALACHIANS INTO FRIDAY AS UPPER LEVEL LOW SITS OVER THE STATE. LARGER UPPER LEVEL TROUGH PUSHES THROUGH THE MID WEST AND OHIO VALLEY INTO FRIDAY NIGHT...WITH SURFACE FEATURE MOVING FROM THE OHIO VALLEY INTO THE MID ATLANTIC STATES. FRONTAL BOUNDARY SAGS INTO THE TENNESSEE VALLEY AND THEN INTO NORTH GEORGIA BY SATURDAY MORNING. THE COMBINATION OF THESE FEATURES WILL KEEP MOIST ENVIRONMENT IN PLACE ACROSS THE STATE...AND EXPECT GOOD PRECIP COVERAGE ACROSS NORTH GEORGIA EARLY SATURDAY...TRANSITIONING TO OVER CENTRAL GEORGIA BY SATURDAY AFTERNOON AS CONVECTION FOCUSES ALONG THE BOUNDARY. HAVE GONE WITH LIKELY POPS WITH FRONT PROGRESSION...AND GOOD CHANCE POPS EVERYWHERE ELSE. CONVECTION THROUGH THE REMAINDER OF THE WEEK AND THROUGH THE WEEKEND WILL BE LARGELY COUPLED WITH PEAK DAYTIME HEATING...WITH MOST OF THE ACTIVITY IN THE AFTERNOON AND EVENING. AS A RESULT...HAVE DIMINISHED POPS SOMEWHAT INTO THE OVERNIGHT HOURS. FORECAST PRECIPITABLE WATER VALUES STILL SHOWING NEAR 2.0 INCH VALUES THROUGH THE WEEKEND...AND WITH K-INDEX VALUES IN THE MID TO UPPER 30S...HEAVY RAIN STILL REMAINS A THREAT. WIDESPREAD 1-1.25 INCHES ARE EXPECTED THROUGH SUNDAY MORNING...WITH LOCALLY HEAVIER AMOUNTS ASSOCIATED WITH AREAS OF MODERATE TO STRONG CONVECTION. EXPECT SLOW MOVING STORMS TO DUMP ENOUGH TO RESULT IN PONDING OF WATER ON ROADWAYS AND RISES OF SMALL CREEKS AND STREAMS. FRONTAL BOUNDARY DIMINISHES ACROSS THE AREA BY MONDAY AS HIGH PRESSURE NOSES BACK INTO THE SOUTH ATLANTIC BIGHT AND INTO THE SOUTHEAST. IN THIS TRANSITION PERIOD...SOUTHWEST FLOW AROUND THE RIDGE WILL PULL AMPLE GULF MOISTURE INTO THE STATE. EVEN WITH THE HIGH IN PLACE...PLENTY OF LOW LEVEL MOISTURE WILL SUPPORT DIURNAL CONVECTION EACH DAY. BY WEDNESDAY...LOW PRESSURE DEEPENING OVER THE CANADIAN MARITIMES WILL DRAG ANOTHER FRONTAL BOUNDARY THROUGH THE MID ATLANTIC STATES...WITH TROUGH EXTENDING INTO NORTH GEORGIA. MODELS DIFFER SLIGHTLY ON HOW FAR SOUTH THIS FRONT WILL SAG...AND DUE TO THE HIGH UNCERTAINTY...HAVE GENERALLY GONE WITH CHANCE POPS WEDNESDAY AND THURSDAY FOR AFTERNOON CONVECTION...AND SLIGHT CHANCE POPS OVERNIGHT. AS FOR TEMPERATURES...MODELS STILL SHOWING COOLER WEEKEND TEMPERATURES WILL WARM INTO EARLY NEXT WEEK...WITH 850 MB TEMPERATURES INCREASING 1.5-2C...AS A RESULT OF THAT SOUTHWEST FLOW OFF THE GULF. ALTHOUGH FLOW BECOMES MORE WESTERLY WITH HIGH PRESSURE CENTER MOVING FURTHER WESTWARD THROUGH THE LATTER HALF OF THE WEEK...TEMPERATURES LOOK TO HOLD STEADY WITH HIGHS IN THE LOW 90S AND LOWS IN THE LOW 70S. 31 AVIATION... 00Z UPDATE... CONVECTION AT A MINIMUM THIS EVENING...BUT ISOLATED DEVELOPMENT STILL POSSIBLE OVER THE NEXT COUPLE OF HOURS. VFR CONDITIONS EXPECTED THROUGH THE NIGHT EXCEPT SOME LOCAL MVFR CEILINGS AND VISIBILITY POSSIBLE AFTER 06Z. WINDS SHOULD STAY MOSTLY LIGHT AND VARIABLE OR LIGHT SOUTHWEST OVERNIGHT...BECOMING SOUTHWEST 5 TO 10KT AFTER SUNRISE. EXPECT CONVECTION TO DEVELOP AGAIN FRIDAY AROUND 18Z. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON FORMATION OF MORNING STRATUS. MEDIUM TO HIGH CONFIDENCE ALL OTHER ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 91 72 88 / 50 60 50 60 ATLANTA 72 90 72 88 / 50 60 40 60 BLAIRSVILLE 66 86 68 83 / 50 60 50 60 CARTERSVILLE 70 90 73 88 / 50 60 40 50 COLUMBUS 72 90 72 89 / 50 60 40 60 GAINESVILLE 71 90 71 87 / 50 60 50 60 MACON 71 91 71 89 / 50 60 40 60 ROME 70 89 72 91 / 50 60 40 50 PEACHTREE CITY 70 90 72 88 / 50 60 40 60 VIDALIA 73 92 74 91 / 50 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BAKER LONG TERM....SNELSON AVIATION...BAKER
Hazardous weather outlook, Jul 19, 5:12 PM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 512 PM EDT THU JUL 19 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 512 PM EDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS EVENING. .SYNOPSIS... AN UPPER LEVEL LOW WILL PERSIST OVER SOUTHEAST GEORGIA THROUGH TONIGHT WITH A WEAK SURFACE TROUGH EXTENDING FROM THE CAROLINAS INTO CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE HEAVY RAIN...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. SMALL HAIL IS ALSO POSSIBLE. THE MOST LIKELY TIME FOR THUNDERSTORM DEVELOPMENT WILL BE BEFORE MIDNIGHT. .DISCUSSION... WITH HIGH TEMPERATURES REACHING INTO THE LOWER 90S ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON THE ATMOSPHERE HAS BECOME MODERATELY UNSTABLE. SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE EVENING...WITH ISOLATED SEVERE STORMS POSSIBLE. ALTHOUGH THE ATMOSPHERE WILL STABILIZE SOMEWHAT THROUGH THE EVENING...A FEW ISOLATED THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NUMEROUS THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY AND SATURDAY... WITH THE POSSIBILITY OF ISOLATED SEVERE STORMS. SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH WEDNESDAY. THUNDERSTORM DEVELOPMENT WILL GENERALLY BE DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 19, 5:56 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
556 PM EDT THU JUL 19 2012
GAZ073-192230-
556 PM EDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BALDWIN COUNTY UNTIL 630 PM EDT...
AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ALLENWOOD...MOVING SOUTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BALDWIN COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE BROWNS CROSSING...ALLENWOOD...MILLEDGEVILLE...
HARDWICK...SCOTTSBORO...PANCRAS AND COOPERS. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3304 8305 3299 8312 3301 8315 3299 8318
3297 8317 3298 8321 3294 8328 3295 8330
3310 8342 3318 8323 3309 8311 3305 8310
3306 8309
TIME...MOT...LOC 2155Z 322DEG 5KT 3309 8327Special weather statement, Jul 19, 6:10 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 610 PM EDT THU JUL 19 2012 GAZ074-085-192245- 610 PM EDT THU JUL 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN WASHINGTON AND JOHNSON COUNTIES UNTIL 645 PM EDT... AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PRINGLE...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WASHINGTON AND JOHNSON COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DONOVAN...PRINGLE...RIDDLEVILLE... HARRISON AND NEW HOME. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3296 8255 3276 8253 3276 8273 3294 8273 TIME...MOT...LOC 2211Z 268DEG 10KT 3285 8262
Special weather statement, Jul 19, 6:27 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 627 PM EDT THU JUL 19 2012 GAZ060-061-072-073-192300- 627 PM EDT THU JUL 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN PUTNAM...JONES...BALDWIN AND HANCOCK COUNTIES UNTIL 700 PM EDT... AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MERIWETHER...MOVING WEST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS PUTNAM...JONES...BALDWIN AND HANCOCK COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MERIWETHER...PLANT HARLEE BRANCH...ETHRIDGE...BLOUNTSVILLE AND RESSEAUS CROSSROADS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3310 8350 3326 8340 3321 8325 3303 8330 TIME...MOT...LOC 2227Z 104DEG 7KT 3314 8338
Special weather statement, Jul 19, 6:39 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT THU JUL 19 2012
GAZ076-192315-
639 PM EDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN JEFFERSON COUNTY UNTIL 715 PM EDT...
AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BARTOW...MOVING SOUTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
JEFFERSON COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE LOUISVILLE...MOXLEY...WADLEY AND BARTOW. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3279 8249 3282 8252 3286 8252 3287 8252
3292 8251 3295 8254 3302 8255 3306 8244
3286 8231
TIME...MOT...LOC 2239Z 336DEG 3KT 3294 8249Special weather statement, Jul 19, 7:22 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 PM EDT THU JUL 19 2012
GAZ062-075-192345-
722 PM EDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WARREN AND GLASCOCK COUNTIES UNTIL 745 PM EDT...
AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BEALL SPRINGS...MOVING SOUTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WARREN AND GLASCOCK COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE BEALL SPRINGS...CAMAK...WARRENTON...
FIVE POINTS...REESE...BASTONVILLE...EDGEHILL AND GIBSON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3318 8257 3317 8259 3316 8258 3313 8261
3333 8280 3335 8280 3346 8265 3338 8253
3336 8253 3335 8249 3329 8242
TIME...MOT...LOC 2322Z 317DEG 7KT 3333 8265Special weather statement, Jul 19, 7:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT THU JUL 19 2012
GAZ062-075-200015-
745 PM EDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WARREN AND GLASCOCK COUNTIES UNTIL 815 PM EDT...
AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BEALL SPRINGS THE THUNDERSTORM WAS NEARLY
STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WARREN AND GLASCOCK COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE BEALL SPRINGS...WARRENTON...FIVE
POINTS...BASTONVILLE...GIBSON AND REESE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3317 8258 3332 8278 3346 8273 3343 8256
3341 8254 3336 8254 3334 8250
TIME...MOT...LOC 2346Z 287DEG 2KT 3334 8266The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:55 PM EDT | Special Weather Statement | FFC | Wilkinson | 50 min |
| Jul 18, 8:57 PM EDT | Special Weather Statement | FFC | Muscogee | 48 min |
| Jul 18, 10:26 PM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 49 min |
| Jul 18, 11:10 PM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 50 min |
| Jul 19, 5:13 PM EDT | Special Weather Statement | FFC | Peach | 32 min |
| Jul 19, 5:56 PM EDT | Special Weather Statement | FFC | Baldwin | 34 min |
| Jul 19, 6:10 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Jul 19, 6:27 PM EDT | Special Weather Statement | FFC | Baldwin | 33 min |
| Jul 19, 6:39 PM EDT | Special Weather Statement | FFC | Jefferson | 36 min |
| Jul 19, 7:22 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 23 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.